MAUDE Adverse Event Report: US ENDOSCOPY PADLOCK CLIP EFTR

US ENDOSCOPY PADLOCK CLIP EFTR
Model Number 00713229
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The padlock clip eftr kit was not returned for evaluation.Without the return and evaluation of the device the cause of the event could not be determined.The instructions for use states, "grasping or placing a clip to severely fibrotic lesions for excision may be more difficult.Deploy clip and snare by squeezing thumb ring and spool in one steady controlled motion until spool approaches thumb ring, and the snare is tightly closed around the tissue.Step 1: deploy clip and snare in one steady controlled motion." one steady controlled motion is necessary to avoid losing placement of snare over the lesion.Release tension on the catheter of the grasping device at the biopsy port by the physician prior to deploying the clip and snare.".No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure the padlock clip eftr kit would not deploy.The doctor elected to leave the tissue without doing a resection.No report of injury.

Brand Name
PADLOCK CLIP EFTR
Common Device Name
PADLOCK CLIP EFTR
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key23095276
Report Number1528319-2025-00095
Device Sequence Number21015425
Product Code FDI
UDI-Device Identifier00724995226732
UDI-Public(01)00724995226732(11)250723(17)270829(10)12659091
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00713229
Device Catalogue Number00713229
Device Lot Number(10)12659091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown